Acute exacerbation of idiopathic pulmonary fibrosis following treatment for Cushing’s syndrome

Nobumasa Ohara, Masanori Kaneko, Kazuhiro Sato, Hiroyuki Usuda, Junta Tanaka, Takashi Maekawa, Hironobu Sasano, Hideki Katakami, Kenzo Kaneko, Kyuzi Kamoi

研究成果: Article査読

1 被引用数 (Scopus)

抄録

A 64-year-old Japanese man with mild reticular shadows in both lungs developed a lung tumor causing ectopic Cushing’s syndrome. He was prescribed an adrenal inhibitor, which controlled his hypercortisolemia. However, he developed acute exacerbation of idiopathic pulmonary fibrosis (IPF) and died within weeks. Previous studies have suggested a dosage reduction of corticosteroids for IPF as a triggering event for acute exacerbation. The present case suggests that IPF coexisting with Cushing’s syndrome may have been exacer bated after the correction of hypercortisolemia. Therefore, close monitoring of cortisol levels along with the clinical course of IPF is required in similar cases that require the correction of hypercortisolemia.

本文言語English
ページ(範囲)389-394
ページ数6
ジャーナルInternal Medicine
55
4
DOI
出版ステータスPublished - 2016 2 15

ASJC Scopus subject areas

  • 内科学

フィンガープリント

「Acute exacerbation of idiopathic pulmonary fibrosis following treatment for Cushing’s syndrome」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル